Search Results

There are 8820 results for: content related to: Sample size calculations with multiplicity adjustment for longitudinal clinical trials with missing data

  1. A new small-gain theorem with an application to the stabilization of the chemostat

    International Journal of Robust and Nonlinear Control

    Volume 22, Issue 14, 25 September 2012, Pages: 1602–1630, Iasson Karafyllis and Zhong-Ping Jiang

    Version of Record online : 1 AUG 2011, DOI: 10.1002/rnc.1773

  2. Generation of bounded semigroups in nonlinear subsonic flow–structure interactions with boundary dissipation

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 15, October 2013, Pages: 1995–2010, Irena Lasiecka and Justin Webster

    Version of Record online : 23 DEC 2011, DOI: 10.1002/mma.1518

  3. Control of open-loop neutrally stable systems subject to actuator saturation and external disturbances

    International Journal of Robust and Nonlinear Control

    Volume 23, Issue 2, 25 January 2013, Pages: 229–240, Xu Wang, Ali Saberi, Håvard Fjær Grip and Anton A. Stoorvogel

    Version of Record online : 28 OCT 2011, DOI: 10.1002/rnc.1827

  4. On the robust stability of time-varying uncertain genetic regulatory networks

    International Journal of Robust and Nonlinear Control

    Volume 21, Issue 15, October 2011, Pages: 1778–1790, Graziano Chesi, Luonan Chen and Kazuyuki Aihara

    Version of Record online : 19 JUL 2011, DOI: 10.1002/rnc.1775

  5. Proper generalized decomposition of time-multiscale models

    International Journal for Numerical Methods in Engineering

    Volume 90, Issue 5, 04 May 2012, Pages: 569–596, Amine Ammar, Francisco Chinesta, Elías Cueto and Manuel Doblaré

    Version of Record online : 12 DEC 2011, DOI: 10.1002/nme.3331

  6. A mixture model with random-effects components for classifying sibling pairs

    Statistics in Medicine

    Volume 30, Issue 27, 30 November 2011, Pages: 3252–3264, F. Martella, J.K. Vermunt, M. Beekman, R.G.J. Westendorp, P.E. Slagboom and J.J. Houwing-Duistermaat

    Version of Record online : 9 SEP 2011, DOI: 10.1002/sim.4365

  7. Counteracting malicious adversaries via secret and reliable coding mechanism in random network coding

    International Journal of Communication Systems

    Volume 26, Issue 5, May 2013, Pages: 567–582, Siguang Chen, Meng Wu and Weifeng Lu

    Version of Record online : 3 NOV 2011, DOI: 10.1002/dac.1359

  8. Determining conformal transformations in Rn from minimal correspondence data

    Mathematical Methods in the Applied Sciences

    Volume 34, Issue 16, 15 November 2011, Pages: 2031–2046, Carsten Cibura and Leo Dorst

    Version of Record online : 3 OCT 2011, DOI: 10.1002/mma.1502

  9. Blow-up profiles of solutions for the exponential reaction-diffusion equation

    Mathematical Methods in the Applied Sciences

    Volume 34, Issue 16, 15 November 2011, Pages: 2011–2030, A. Pulkkinen

    Version of Record online : 5 OCT 2011, DOI: 10.1002/mma.1501

  10. Symplectic algorithms based on the principle of least action and generating functions

    International Journal for Numerical Methods in Engineering

    Volume 89, Issue 4, 27 January 2012, Pages: 438–508, Q. Gao, S.J. Tan, H.W. Zhang and W.X. Zhong

    Version of Record online : 5 AUG 2011, DOI: 10.1002/nme.3245

  11. A variational-inequality approach to stochastic boundary value problems with inequality constraints and its application to contact and elastoplasticity

    International Journal for Numerical Methods in Engineering

    Volume 89, Issue 13, 30 March 2012, Pages: 1665–1690, M. Arnst and R. Ghanem

    Version of Record online : 14 NOV 2011, DOI: 10.1002/nme.3307

  12. Simple estimation of hidden correlation in repeated measures

    Statistics in Medicine

    Volume 30, Issue 29, 20 December 2011, Pages: 3403–3415, Thuan Nguyen and Jiming Jiang

    Version of Record online : 14 OCT 2011, DOI: 10.1002/sim.4366

  13. Gel'fand–Tsetlin bases of orthogonal polynomials in Hermitean Clifford analysis

    Mathematical Methods in the Applied Sciences

    Volume 34, Issue 17, 30 November 2011, Pages: 2167–2180, F. Brackx, H. De Schepper, R. Lávička and V. Souček

    Version of Record online : 3 NOV 2011, DOI: 10.1002/mma.1514

  14. Improved production implicit continuous-fluid Eulerian method for compressible flow problems in Uintah

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 5, 20 June 2012, Pages: 926–965, L. T. Tran and M. Berzins

    Version of Record online : 20 JUL 2011, DOI: 10.1002/fld.2620

  15. Quasi sliding mode-based single input fuzzy self-tuning decoupled fuzzy PI control for robot manipulators with uncertainty

    International Journal of Robust and Nonlinear Control

    Volume 22, Issue 18, December 2012, Pages: 2026–2054, Ahmed F. Amer, Elsayed A. Sallam and Wael M. Elawady

    Version of Record online : 14 OCT 2011, DOI: 10.1002/rnc.1805

  16. Use of tensor formats in elliptic eigenvalue problems

    Numerical Linear Algebra with Applications

    Volume 19, Issue 1, January 2012, Pages: 133–151, Wolfgang Hackbusch, Boris N. Khoromskij, Stefan Sauter and Eugene E.  Tyrtyshnikov

    Version of Record online : 18 OCT 2011, DOI: 10.1002/nla.793

  17. A numerical analysis of a class of generalized Boussinesq-type equations using continuous/discontinuous FEM

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 7, 10 July 2012, Pages: 1186–1218, N.D. Lopes, P.J.S. Pereira and L. Trabucho

    Version of Record online : 19 JUL 2011, DOI: 10.1002/fld.2631

  18. Boundary layer flow of a Jeffrey fluid with convective boundary conditions

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 8, 20 July 2012, Pages: 1350–1362, T. Hayat, Sadia Asad, M. Qasim and Awatif A. Hendi

    Version of Record online : 28 JUL 2011, DOI: 10.1002/fld.2642

  19. Fault tolerance evaluation based on the lattice of system configurations

    International Journal of Adaptive Control and Signal Processing

    Volume 26, Issue 1, January 2012, Pages: 54–72, Marcel Staroswiecki, Christian Commault and Jean-Michel Dion

    Version of Record online : 29 AUG 2011, DOI: 10.1002/acs.1273

  20. Time integrators based on approximate discontinuous Hamiltonians

    International Journal for Numerical Methods in Engineering

    Volume 89, Issue 1, 06 January 2012, Pages: 71–104, Sohan Dharmaraja, Haneesh Kesari, Eric  Darve and Adrian J. Lew

    Version of Record online : 25 JUL 2011, DOI: 10.1002/nme.3236